# SDR R61A201403180435

- Difficulty date: March 18, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17006026401
- Condition: Damaged
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A BLACK SUBSTANCE FOUND ON LT WING FUEL LINE GAMMA CONNECTOR.  MX R & R LT WING FUEL LINE CONNECTOR IAW AMM 20-10-13.
